Open Access
April, 1973 On the Integrability of the Supremum of Ergodic Ratios
Yves Derriennic
Ann. Probab. 1(2): 338-340 (April, 1973). DOI: 10.1214/aop/1176996988


We study the integrability of the supremum of ergodic ratios defined by means of a measure-preserving conservative ergodic transformation of a $\sigma$-finite measure space. Our result implies Ornstein's recent result for the supremum of ergodic averages.


Download Citation

Yves Derriennic. "On the Integrability of the Supremum of Ergodic Ratios." Ann. Probab. 1 (2) 338 - 340, April, 1973.


Published: April, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0263.28015
MathSciNet: MR352404
Digital Object Identifier: 10.1214/aop/1176996988

Keywords: 2870 , 6060 , Measure-preserving conservative ergodic transformation , reverse maximal inequality

Rights: Copyright © 1973 Institute of Mathematical Statistics

Vol.1 • No. 2 • April, 1973
Back to Top